Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
King_Of_Pain

Question about Accutane

Recommended Posts

I've been taking Accutane 30mg once daily for 4 days now and I've yet to experience any side effects, not even chapped lips.

Should I be developing side effects by now, or are 4 days too early to experience any?

Share this post


Link to post
Share on other sites

Give it some time to get in your system... I've been on it about 3 1/2 months now and all I can say is, trust me they will come. Dry lips started at about 2 weeks and I havent really had any other side effects besides dry skin (obviously).

30mg is a fairly low dose too so you shouldnt have too much to worry about

Share this post


Link to post
Share on other sites
Give it some time to get in your system... I've been on it about 3 1/2 months now and all I can say is, trust me they will come. Dry lips started at about 2 weeks and I havent really had any other side effects besides dry skin (obviously).

30mg is a fairly low dose too so you shouldnt have too much to worry about

Thanks kind sir. It definitely needs more time to kick into my system.

And by the way, how were you able to put in your regimen below your response? I feel stupid for not knowing

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×